# SDR CA061219001

- Difficulty date: November 26, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 52,113 hours
- Engine: Pwa JT8D15A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 655881313
- Condition: Disconnected
- Location: Bleed Air Supply
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LOWER AFT BODY HEAT WARNING LIGHT ILLUMINATED IN FLIGHT. FLIGHT CREW FOLLOWED EMERGENCY CHECKLIST AND LIGHT EXTINGUISHED WHEN NR 3 BLEED AND THRUST LEVER CLOSED.  UPON INVESTIGATION MAINTENANCE DISCOVERED SUPPLY DUCT FORWARD OF STA 1183 DISCONNECTED AND DUCT DAMAGED. DUCT AND CLAMPS REPLACED, ENGINE RUNS AND LEAK CHECKS CARRIED OUT. NO FURTHER PROBLEMS NOTED. (TC NR 20061219001)
